Alert archive / Wyoming / High Wind Watches in 2011
High Wind Watch 9, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Feb 11, 2011, 5:01 AM MST for 4 counties in Wyoming. It took effect at Feb 11, 2011, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 11, 2011, 5:01 AM MST (12:01 UTC)
- In effect from
- Feb 11, 2011, 11:00 PM MST
- Expired
- Feb 11, 2011, 10:03 AM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 12:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 0.0 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
695 WWUS75 KCYS 111201 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 501 AM MST FRI FEB 11 2011 ...STRONG WINDS TO RETURN LATE FRIDAY NIGHT... .STRONG MID-LEVEL WINDS WILL BEGIN TO RETURN TO SOUTHEAST WYOMING LATE FRIDAY AND WILL COMBINE WITH THE STRONG PRESSURE GRADIENT IN PLACE TO CREATE THE POTENTIAL FOR STRONG WINDS ACROSS THE FAVORED WIND AREAS ALONG INTERSTATES 25 AND 80. WYZ106-116-112215- /O.CAN.KCYS.HW.W.0017.000000T0000Z-110211T1500Z/ /O.NEW.KCYS.HW.A.0009.110212T0600Z-110212T1800Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...BORDEAUX...VEDAUWOO...BUFORD... PUMPKIN VINE 501 AM MST FRI FEB 11 2011 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING...11 PM MST TONIGHT THROUGH 11 AM MST SATURDAY. * WINDS...SOUTHWEST AT 35 TO 45 MPH WITH GUSTS OF UP TO 65 MPH. * VISIBILITIES...BLOWING SNOW WILL CREATE PERIODS OF REDUCED VISIBILITIES TO LESS THAN A ONE-HALF MILE. * IMPACTS...THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD BE PREPARED FOR POTENTIALLY STRONG WINDS ALONG INTERSTATES 80 AND 25 THROUGH SOUTHEAST WYOMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ110-112215- /O.CAN.KCYS.HW.W.0016.000000T0000Z-110211T1500Z/ /O.NEW.KCYS.HW.A.0009.110212T0600Z-110212T1800Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 501 AM MST FRI FEB 11 2011 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING...11 PM MST TONIGHT THROUGH 11 AM MST SATURDAY. * WINDS...SOUTHWEST AT 35 TO 45 MPH WITH GUSTS OF UP TO 65 MPH. * VISIBILITIES...BLOWING SNOW WILL CREATE PERIODS OF REDUCED VISIBILITIES TO LESS THAN A ONE-HALF MILE. * IMPACTS...THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD BE PREPARED FOR POTENTIALLY STRONG WINDS ALONG INTERSTATES 80 AND 25 THROUGH SOUTHEAST WYOMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WYZ117-112215- /O.NEW.KCYS.HW.A.0009.110212T0600Z-110212T1800Z/ SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...HORSE CREEK...HARRIMAN...WHITAKER 501 AM MST FRI FEB 11 2011 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING. * TIMING...11 PM MST TONIGHT THROUGH 11 AM MST SATURDAY. * WINDS...SOUTHWEST AT 35 TO 45 MPH WITH GUSTS OF UP TO 65 MPH. * VISIBILITIES...BLOWING SNOW WILL CREATE PERIODS OF REDUCED VISIBILITIES TO LESS THAN A ONE-HALF MILE. * IMPACTS...THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD BE PREPARED FOR POTENTIALLY STRONG WINDS ALONG INTERSTATE 80 AND INTERSTATE 25 NEAR CHEYENNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CARPENTER
1 follow-up statement
708 WWUS75 KCYS 111703 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1003 AM MST FRI FEB 11 2011 ...STRONG WINDS TO RETURN LATE FRIDAY NIGHT... .STRONG MID-LEVEL WINDS WILL BEGIN TO RETURN TO SOUTHEAST WYOMING LATE THIS EVENING AND WILL COMBINE WITH THE STRONG PRESSURE GRADIENT IN PLACE TO CREATE STRONG WINDS ACROSS THE FAVORED WIND AREAS ALONG INTERSTATES 25 AND 80. WYZ106-110-116-117-121100- /O.UPG.KCYS.HW.A.0009.110212T0600Z-110212T1800Z/ /O.NEW.KCYS.HW.W.0018.110212T0600Z-110212T1800Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 1003 AM MST FRI FEB 11 2011 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...11 PM MST TONIGHT THROUGH 11 AM MST SATURDAY. * WINDS...SOUTHWEST AT 35 TO 45 MPH WITH GUSTS OF UP TO 65 MPH. * VISIBILITIES...AREAS OF BLOWING SNOW MAY REDUCE VISIBILITIES TO LESS THAN A ONE-HALF MILE IN SPOTS. * IMPACTS...THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD BE PREPARED FOR POTENTIALLY STRONG WINDS ALONG INTERSTATES 80 AND 25 THROUGH SOUTHEAST WYOMING. ALSO SOME BLOWING SNOW ACROSS ROADWAYS MAY CREATE ICY PATCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Feb 11, 3:10 AM MST, 1 hour 51 minutes earlier.
Area forecast discussion, Feb 11, 3:10 AM MST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 310 AM MST FRI FEB 11 2011 .SHORT TERM...TODAY THROUGH SUNDAY... MAIN FORECAST CONCERN AGAIN TONIGHT IS THE POTENTIAL FOR HIGH WINDS ACROSS THE AREA. FIRST...THE ONGOING HIGH WIND WARNING VERIFIED EARLIER AT ARLINGTON...BUT NOT BORDEAUX OR THE SOUTHERN LARAMIE RANGE. WILL LET THIS WARNING CONTINUE AND MAKE A DECISION REGARDING THE EARLY END OF THE WARNING BY 5 AM THIS MORNING. IF THE WINDS CONTINUE TO BE BELOW HIGH WIND CRITERIA...WILL END THE EXISTING WARNING AND REEVALUATE THE NEED FOR A HIGH WIND WATCH FOR THE OVERNIGHT PERIOD TONIGHT THROUGH MIDDAY SATURDAY. WINDS IN THIS FORECAST ISSUANCE WOULD MEET HIGH WIND CRITERIA TONIGHT THROUGH MIDDAY SATURDAY...BUT WILL NOT ADD TO THE CURRENT HIGHLIGHT TO AVOID CONFUSION. MIXING SHOULD BE SUFFICIENT SATURDAY AFTERNOON TO ALLOW THE GAP WIND AREAS TO EASE IN SPEED SLIGHTLY...BUT THE STRONGEST 700MB FLOW THEN MOVES OVER THE AREA LATE IN THE EVENING SATURDAY. BY 06Z SUNDAY...THE WRF...GFS...AND EUROPEAN MODELS AGREE THAT 700MB WINDS WILL BE 50 TO 60 MPH. THE GFS AND WRF THEN AGREE THAT BY 12Z SUNDAY THE 700MB WINDS WILL BE CLOSER TO 65 TO NEARLY 80 KNOTS CENTERED ALONG THE LARAMIE RANGE. THE SATURDAY NIGHT AND EARLY SUNDAY PERIOD WILL BRING THE BEST POTENTIAL FOR VERY STRONG WINDS ACROSS THE AREA...WITH THE VERY STRONG WINDS AT LEVELS AROUND THE TOP OF THE BOUNDARY LAYER WHICH IS EXPECTED TO BE AS DEEP AS AROUND 750MB. WILL CONTINUE TO MONITOR THIS PERIOD FOR POTENTIAL HIGH WIND HIGHLIGHTS...AGAIN TO MINIMIZE CONFUSION WITH EXISTING HIGHLIGHTS BETWEEN NOW AND THEN. .LONG TERM...MONDAY THROUGH THURSDAY DRY AND MILD CONDITIONS WILL OCCUR THROUGH MUCH OF THE EXTENDED PERIOD ALONG WITH BRISK WESTERLY SURFACE WINDS. AN UPPER RIDGE WILL BE OVER THE CWA ON MON WITH A THERMAL RIDGE OVER THE CWA. THE FLOW ALOFT WILL BECOME W TO SW MON NIGHT WITH AN UPPER TROUGH OFF OF THE WEST COAST. SW FLOW WILL CONTINUE TUES NIGHT AND WED AS AN UPPER RIDGE BEGINS TO BUILD OVER THE CENTRAL U.S. AND THE UPPER TROUGH REMAINS OFF THE WEST COAST. WED NIGHT WILL SEE A CHANCE OF SNOW ACROSS THE WESTERN ZONES...MAINLY CARBON COUNTY...DUE TO A DISTURBANCE MOVING OVER THIS AREA IN THE SW FLOW ALOFT. THE UPPER TROUGH WILL ALSO BE MOVING INLAND DURING THIS TIME. A CHANCE OF SNOW WILL CONTINUE FOR THE WESTERN ZONES ON THUR AND ALSO THE NORTHERN ZONES AS THE UPPER TROUGH MOVES OVER THE WESTERN U.S. A SERIES OF DISTURBANCES WILL BEGIN TO EJECT OUT OF THE MAIN TROUGH IN THE SW FLOW AHEAD OF IT. A COLD FRONT WILL ALSO MOVE ACROSS THE FORECAST AREA THUR NIGHT. HIGH TEMPERATURES WILL BE FROM 10 TO 15 DEGREES ABOVE NORMAL FOR MON THROUGH WED...AND AROUND 5 DEGREES ABOVE NORMAL FOR THUR. && .AVIATION...12Z TAF ISSUANCE... VFR CONDITIONS WILL PREVAIL ACROSS THE AREA THROUGH FRI NIGHT. THE ONLY EXCEPTION IS SOME LOW CLOUDS IN AND NEAR THE MOUNTAINS AND ACROSS PORTIONS OF CARBON COUNTY. THESE LOW CLOUDS WILL PRODUCE AREAS OF MVFR CONDITIONS UNTIL MID MORNING TODAY. GUSTY SURFACE WINDS WILL OCCUR TODAY IN AND NEAR THE MOUNTAINS AS WELL AS IN THE FOOTHILLS. && .FIRE WEATHER... WINDS WILL BE THE MAIN CONCERN THROUGH THE WEEKEND AS STRONG WINDS WILL REDEVELOP TONIGHT IN THE FAVORED WIND CORRIDORS OF THE LARAMIE RANGE...NEAR BORDEAUX AND NEAR ARLINGTON. TEMPERATURES WILL GRADUALLY WARM TO ABOVE NORMAL VALUES BY SATURDAY WITH SUNDAY THROUGH NEXT WEDNESDAY HAVING HIGH TEMPERATURES AROUND 12 TO 16 DEGREES ABOVE NORMAL. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...HIGH WIND WARNING UNTIL 8 AM FRIDAY FOR WYZ106-WYZ110-WYZ116. NE...NONE. && SHORT TERM/FIRE WEATHER...CARPENTER LONG TERM/AVIATION...KMD
Hazardous weather outlook, Feb 10, 5:08 AM MST, 23 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 508 AM MST THU FEB 10 2011 NEZ002-003-019>021-054-055-095-096-WYZ101>119-111215- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 508 AM MST THU FEB 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT STRONG AND GUSTY WESTERLY WINDS WILL OCCUR TODAY ALONG THE INTERSTATE 80 CORRIDOR NEAR ARLINGTON...IN ADDITION TO THE SOUTHERN LARAMIE RANGE FOOTHILLS NEAR VEDAUWOO. WINDS WILL BECOME STRONG AND GUSTY AS WELL ALONG THE INTERSTATE 25 CORRIDOR NEAR THE BORDEAUX EXIT. SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS AT TIMES TO 65 MPH ARE POSSIBLE IN THESE AREAS THROUGH EARLY FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS WILL CONTINUE ACROSS MUCH OF SOUTHEAST WYOMING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Feb 11, 12:04 AM MST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1204 AM MST FRI FEB 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/10/2011 M60 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HIGHWAY SENSOR. ELEV. 7763. HIGHEST GUST
REPORTED SINCE 631 PM MST. SUSTAINED WIND AT TIME OF
OBSERVATION 48 MPH FROM THE WSW.
&&
SJCLocal storm report, Feb 11, 4:01 AM MST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
401 AM MST FRI FEB 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
02/11/2011 M45 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HIGHWAY SENSOR. ELEV. 7763. HIGHEST SUSTAINED
WIND REPORTED BETWEEN 1131 PM MST AND 336 AM MST. ALSO
REPORTED AT 216 AM MST. NUMEROUS REPORTS OF SUSTAINED SW
AND WSW WINDS IN EXCESS OF 40 MPH AND GUSTS OF 49 TO 58
MPH DURING THE SAME TIME PERIOD.
&&
SJCLocal storm report, Feb 11, 4:02 AM MST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
402 AM MST FRI FEB 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HIGH SUST WINDS BORDEAUX 41.95N 104.95W
02/11/2011 M40 MPH PLATTE WY DEPT OF HIGHWAYS
BORDEAUX HIGHWAY SENSOR. ELEV. 4698. SUSTAINED SW WINDS
OF 40 MPH ALSO REPORTED AT 150 AM MST.
&&
SJCLocal storm report, Feb 11, 4:04 AM MST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
404 AM MST FRI FEB 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 AM HIGH SUST WINDS VEDAUWOO 41.15N 105.40W
02/11/2011 M40 MPH ALBANY WY DEPT OF HIGHWAYS
VEDAUWOO HIGHWAY SENSOR. ELEV. 8399 FEET. HIGHEST
SUSTAINED WIND REPORTED OVERNIGHT.
&&
SJCLocal storm report, Feb 11, 4:06 AM MST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
406 AM MST FRI FEB 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
02/10/2011 M45.00 MPH CARBON WY DEPT OF HIGHWAYS
0941 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/10/2011 M58.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 45 MPH.
0240 PM HIGH SUST WINDS BUFORD 41.11N 105.30W
02/10/2011 M50.00 MPH ALBANY WY MESONET
FREQUENT SUSTAINED WINDS 40 TO 50 MPH FROM 1225 AM TO 240
PM.
0631 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/10/2011 M58.00 MPH CARBON WY MESONET
FREQUENT SUSTAINED WIND 40 TO 45 MPH FROM 606 PM TO 631
PM.
1131 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/10/2011 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HIGHWAY SENSOR. ELEV. 7763. HIGHEST GUST
REPORTED SINCE 631 PM MST. SUSTAINED WIND AT TIME OF
OBSERVATION 48 MPH FROM THE WSW.
0210 AM HIGH SUST WINDS BORDEAUX 41.95N 104.95W
02/11/2011 M40.00 MPH PLATTE WY DEPT OF HIGHWAYS
BORDEAUX HIGHWAY SENSOR. ELEV. 4698. SUSTAINED SW WINDS
OF 40 MPH ALSO REPORTED AT 150 AM MST.
0251 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
02/11/2011 M45.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON HIGHWAY SENSOR. ELEV. 7763. HIGHEST SUSTAINED
WIND REPORTED BETWEEN 1131 PM MST AND 336 AM MST. ALSO
REPORTED AT 216 AM MST. NUMEROUS REPORTS OF SUSTAINED SW
AND WSW WINDS IN EXCESS OF 40 MPH AND GUSTS OF 49 TO 58
MPH DURING THE SAME TIME PERIOD.
0332 AM HIGH SUST WINDS VEDAUWOO 41.15N 105.40W
02/11/2011 M40.00 MPH ALBANY WY DEPT OF HIGHWAYS
VEDAUWOO HIGHWAY SENSOR. ELEV. 8399 FEET. HIGHEST
SUSTAINED WIND REPORTED OVERNIGHT.
&&
SJCThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 10:03 AM MST | High Wind Warning | CYS | Albany, Carbon, Converse, Goshen, Laramie, Niobrara and 1 more | 56 hr |
Nearby
High Wind Watches in Wyoming, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.